Advances in Linear Algebra & Matrix Theory

Vol.4 No.4(2014), Paper ID 52413, 5 pages

DOI:10.4236/alamt.2014.44018

 

Nonlinear Jordan Triple Derivations of Triangular Algebras

 

Hongxia Li

 

School of Science, Southwest University of Science and Technology, Mianyang, China

 

Copyright © 2014 Hongxia Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, H. (2014) Nonlinear Jordan Triple Derivations of Triangular Algebras. Advances in Linear Algebra & Matrix Theory, 4, 205-209. doi: 10.4236/alamt.2014.44018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.